Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Abramowitz M., Stegun I.A. (1964), Handbook of Mathematical Func- tions, with Formulas, Graphs and Mathematical Tables, National Bu- reau of Standards, Applied Mathematics Series 55, Dove Publications Inc., New York |
Sách, tạp chí |
Tiêu đề: |
Handbook of Mathematical Functions, with Formulas, Graphs and Mathematical Tables |
Tác giả: |
Abramowitz M., Stegun I.A |
Nhà XB: |
National Bureau of Standards |
Năm: |
1964 |
|
[2] Adams R.A., Fournier J.J.F. (2003), Sobolev Spaces, 2nd edition, Aca- demic Press, New York-Amsterdam |
Sách, tạp chí |
Tiêu đề: |
Sobolev Spaces |
Tác giả: |
Adams R.A., Fournier J.J.F |
Nhà XB: |
Academic Press |
Năm: |
2003 |
|
[4] Barthe F. (1998), Optimal Young’s inequality and its converse: a simple proof, Geom. Funct. Anal., Vol. 8, 234-242 |
Sách, tạp chí |
Tiêu đề: |
Optimal Young’s inequality and its converse: a simple proof |
Tác giả: |
Barthe F |
Nhà XB: |
Geom. Funct. Anal. |
Năm: |
1998 |
|
[5] Bateman H., Erdelyi A. (1954), Tables of Integral Transforms, Vol. 1, McGraw-Hill Book Company Inc., New York-Toronto-London |
Sách, tạp chí |
Tiêu đề: |
Tables of Integral Transforms |
Tác giả: |
Bateman H., Erdelyi A |
Nhà XB: |
McGraw-Hill Book Company Inc. |
Năm: |
1954 |
|
[10] Britvina L.E. (2005), A class of integral transforms related to the Fourier cosine convolution, Integral Transforms Spec. Funct., Vol. 16, No. 5-6, 379-389 |
Sách, tạp chí |
Tiêu đề: |
A class of integral transforms related to the Fourier cosine convolution |
Tác giả: |
Britvina L.E |
Nhà XB: |
Integral Transforms and Special Functions |
Năm: |
2005 |
|
[11] Burenkov V.I., Tararykova T.V. (2016), An analog of Young’s inequal- ity for convolutions of functions for general Morrey-type spaces, Proc.Steklov Inst. Math., Vol. 293, No. 1, 107-126 |
Sách, tạp chí |
Tiêu đề: |
An analog of Young’s inequality for convolutions of functions for general Morrey-type spaces |
Tác giả: |
Burenkov V.I., Tararykova T.V |
Nhà XB: |
Proc.Steklov Inst. Math. |
Năm: |
2016 |
|
[12] Cwikel M., Kerman R. (1996), On convolution inequality of Saitoh, Proc. Amer. Math. Soc., Vol. 124, No. 3, 773-777 |
Sách, tạp chí |
Tiêu đề: |
On convolution inequality of Saitoh |
Tác giả: |
Cwikel M., Kerman R |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
1996 |
|
[13] Debnath L., Bhatta D. (2007), Integral Transforms and Their Applica- tions, Chapman and Hall/CRC, Boca Raton |
Sách, tạp chí |
Tiêu đề: |
Integral Transforms and Their Applications |
Tác giả: |
Debnath L., Bhatta D |
Nhà XB: |
Chapman and Hall/CRC |
Năm: |
2007 |
|
[18] Forristall G.Z., Ingram J.D. (1972), Evaluation of distributions usefull in Kontorovich-Lebedev transform theory, SIAM J. Math. Anal., Vol. 3, 561-566 |
Sách, tạp chí |
Tiêu đề: |
Evaluation of distributions usefull in Kontorovich-Lebedev transform theory |
Tác giả: |
Forristall G.Z., Ingram J.D |
Nhà XB: |
SIAM J. Math. Anal. |
Năm: |
1972 |
|
[19] Fournier J.J.F. (1977), Sharpness in Young’s inequality for convolution, Pacific J. Math., Vol 72, No. 2, 383-397 |
Sách, tạp chí |
Tiêu đề: |
Sharpness in Young’s inequality for convolution |
Tác giả: |
Fournier J.J.F |
Nhà XB: |
Pacific J. Math. |
Năm: |
1977 |
|
[20] Gutiérrez-Tovar Y.E., Méndez-Pérez J.M.R. (2007), The Kontorovich- Lebedev integral transformation with a Hankel function kernel in a space of generalized functions of doubly exponential descent, J. Math. Anal.Appl., Vol. 328, 359-369 |
Sách, tạp chí |
Tiêu đề: |
The Kontorovich- Lebedev integral transformation with a Hankel function kernel in a space of generalized functions of doubly exponential descent |
Tác giả: |
Gutiérrez-Tovar Y.E., Méndez-Pérez J.M.R |
Nhà XB: |
J. Math. Anal.Appl. |
Năm: |
2007 |
|
[21] Hazewinkel M. (Managing Editor) (1995), Encyclopaedia of Mathemat- ics, Vol. 3, Kluwer Academic Publishers |
Sách, tạp chí |
Tiêu đề: |
Encyclopaedia of Mathematics |
Tác giả: |
Hazewinkel M |
Nhà XB: |
Kluwer Academic Publishers |
Năm: |
1995 |
|
[24] Jones. D.S. (1980), The Kontorovich–Lebedev transform, J. Inst. Math.Applics., Vol 26, No. 2, 133-141 |
Sách, tạp chí |
Tiêu đề: |
The Kontorovich–Lebedev transform |
Tác giả: |
Jones, D.S |
Nhà XB: |
J. Inst. Math.Applics. |
Năm: |
1980 |
|
[26] Hong N.T., Tuan T., and Thao N.X. (2013), On the Fourier cosine- Kontorovich-Lebedev generalized convolution transforms, Appl. Math., Vol 58, No. 4, 473-486 |
Sách, tạp chí |
Tiêu đề: |
On the Fourier cosine- Kontorovich-Lebedev generalized convolution transforms |
Tác giả: |
Hong N.T., Tuan T., Thao N.X |
Nhà XB: |
Appl. Math. |
Năm: |
2013 |
|
[27] Kakichev V.A. (1967), On the convolution for integral transforms, Izv.Acad. Navuk. BSSR. Ser. Fiz. Mat. Navuk., Vol. 2, 48-57, (in Russian) |
Sách, tạp chí |
Tiêu đề: |
On the convolution for integral transforms |
Tác giả: |
Kakichev V.A |
Nhà XB: |
Izv.Acad. Navuk. BSSR. Ser. Fiz. Mat. Navuk. |
Năm: |
1967 |
|
[28] Kakichev V.A., Thao N.X. (1998), On the design method for the gen- eralized integral convolutions, Izv. Vyssh. Uchebn. Zaved. Mat., Vol. 1, 31-40, (in Russian) |
Sách, tạp chí |
Tiêu đề: |
On the design method for the generalized integral convolutions |
Tác giả: |
Kakichev V.A., Thao N.X |
Nhà XB: |
Izv. Vyssh. Uchebn. Zaved. Mat. |
Năm: |
1998 |
|
[30] Kontorovich M.I., Lebedev N.N. (1939), On the application of inversion formulae to the solution of some electrodynamic problems, J. Exper.Theor. Phys., Vol. 9, No. 6, 729-742, (in Russian) |
Sách, tạp chí |
Tiêu đề: |
On the application of inversion formulae to the solution of some electrodynamic problems |
Tác giả: |
Kontorovich M.I., Lebedev N.N |
Nhà XB: |
J. Exper.Theor. Phys. |
Năm: |
1939 |
|
[31] Krepela M. (2014), Convolution inequalities in weighted Lorentz spaces, Math. Inequal. Appl., Vol. 17, 1201-1223 |
Sách, tạp chí |
Tiêu đề: |
Convolution inequalities in weighted Lorentz spaces |
Tác giả: |
Krepela M |
Nhà XB: |
Math. Inequal. Appl. |
Năm: |
2014 |
|
[34] Lebedev N.N. (1947), On the representation of an arbitrary function through the integral involving the Macdonald functions with the complex index, Dokl. AN SSSR, Vol. 58, No. 6, 1007-1010, (in Russian) |
Sách, tạp chí |
Tiêu đề: |
On the representation of an arbitrary function through the integral involving the Macdonald functions with the complex index |
Tác giả: |
Lebedev N.N |
Nhà XB: |
Dokl. AN SSSR |
Năm: |
1947 |
|
[36] Lebedev N.N. (1965), Special Functions and Their Applications, Prentice-Hall, Englewood Cliffs, New Jersey |
Sách, tạp chí |
Tiêu đề: |
Special Functions and Their Applications |
Tác giả: |
Lebedev N.N |
Nhà XB: |
Prentice-Hall |
Năm: |
1965 |
|